# SDR GTIA020972

- Difficulty date: September 9, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- Engine: Pwa JT8D1
- System (JASC): 5754 · Leading Edge Devices
- Part: Horn
- Condition: Dented
- Location: L/E Slat
- Part time: 38,737 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SLAT 0 HAS 2 DENTS IN LEADING EDGE.  NR 1 15 INCH FROM INBOARD END.  NR 2, 18 INCH FROM INBOARD END.  SKIN HAS SCRATCHES BETWEEN THE 2 DENTS.  REMOVED RIGHT WING SLAT HORN.  INSTALLED RIGHT WING SLAT HORN NUMBER ZERO SLAT.
